Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Spaces homeomorphic to $\left( {2^\alpha } \right)_\alpha$


Authors: H. H. Hung and S. Negrepontis
Journal: Bull. Amer. Math. Soc. 79 (1973), 143-146
MSC (1970): Primary 02H99, 02K35, 54A25, 54G10; Secondary 06A40, 06A45, 54D35, 54H05
DOI: https://doi.org/10.1090/S0002-9904-1973-13132-5
MathSciNet review: 0367930
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02H99, 02K35, 54A25, 54G10, 06A40, 06A45, 54D35, 54H05

Retrieve articles in all journals with MSC (1970): 02H99, 02K35, 54A25, 54G10, 06A40, 06A45, 54D35, 54H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13132-5